# SDR DL76L081773

- Difficulty date: December 21, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 87,941 hours, 13,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 20224324
- Part serial: 492981
- Condition: Frozen
- Location: Rt Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK WAS PUTTING OUT EXCESSIVE TEMP AIR MAIN CABIN WAS 87.  ONLY WAY TO CONTROL CABIN TEMP WAS TO SHUT OFF RIGHT PACK.  TEMP RETURNED TO NORMAL WITH PACK OFF.  T/S IAW FIM BITE PERFORMED ON PACK TEMP CONTROL BOX ALL OK.  INSP RT PACK FOUND RT RAM AIR EXT DOOR CLOSED.  BAD ACTUATOR.  REPLACED SAME IAW AMM. NOW OPS OK.  RAN PACK ON GND ALL OK.  CABIN TEMP IS CONTROLLABLE.  A/C OK FOR SERVICE.
